# SDR WX0A073403

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 25,183 hours, 18,005 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) ON DEPARTURE AFTER RETRACTION OF GEAR, RECIEVED HYD GREEN RSVR LO LVL FOLLOWED BY LG DOORS NOT CLOSED & GEAR NOT UPLOCKED / FOUND HOSE ASSY (2765GM) BROKEN AT LT MLG DOOR ACTUATOR; R&R WITH TEMP FLEX LINE."
